DOZOL ORAL SOLUTION 100ML

DOZOL ORAL SOLUTION 100ML

  • €6,30
    Unit price per 
Tax included. Shipping calculated at checkout.


Dozol Oral Solution for pain relief, especially teething pain, headache, earache,cold and flu symptoms and fever.

Description


Dozol Oral Solution contains Paracetamol to reduce pain especially teething pain, headache, earache,cold and flu symptoms and fever. It also contains Diphenhydramine Hydrochloride an antihistamine that aids restful sleep while your child recovers.

Suitable form 2 years.

Ingredients


Dozol Oral Solution contains Paracetamol 120mg/5ml. Do not take with other paracetamol containing products. In the case of suspected overdosage, seek immediate medical advice.

Do not give with other anti-histamine products.

It also contains Diphenhydramine Hydrochloride 12.5mg/5ml, an antihistamine that aids restful sleep while your child recovers.

How to Use


Ages 2-6: 5-10mls 3-4 times in 24 hours, with 6 hours between doses.

Age 6+: 10-20mls 3 times in 24 hours or as directed by your doctor, with at least 6 hours between doses.

May cause drowsiness, supervise children when they have taken this medicine.

For short term use only. Seek a pharmacist or doctors advice before giving to a child under 6.

Do not give with other anti-histamine products.
OTC

We Also Recommend